Therapy related acute myeloid leukemia with t(10:16): a rare entity

Main Article Content

Guldeep K. Uppal *
John Leighton
Deline Da Costa
Andrew Czulewicz
Irma E. Palazzo
(*) Corresponding Author:
Guldeep K. Uppal | uppalguldeep@gmail.com

Abstract

Treatment related myelodysplastic syndrome (t-MDS) and acute myeloid leukemia (t-AML) are well known complications after chemotherapy for various hematologic and non-hematologic malignancies. Alkylating agents and Topoisomerase inhibitors are most widely studied in this regard. There is growing concern about occurrence of t-MDS, t- MDS/AML and t-AML in patients of CLL treated with nucleoside analogues especially in combination with alkylating agents. Exact incidence and pathogenesis of nucleoside analogue related MDS/AML is not clear at this time. We hereby report a case of t-AML in a patient treated with Fludarabine, Cyclophosphamide and Rituximab (FCR) for CLL. The cytogenetic studies revealed a unique translocation t (10:16), that has been reported in very few cases of therapy related AML and pediatric AML.

Downloads month by month

Downloads

Download data is not yet available.

Article Details